Long-term linear trends mask phenological shifts

Bibliographic Details
Published in:International journal of biometeorology, Vol. 60, No. 11 (2016), p. 1611-1613
Main Author: Fu, Yongshuo H (Author)
Other Involved Persons: Piao, Shilong ; Ciais, Philippe ; Huang, Mengtian ; Menzel, Annette ; Peaucelle, Marc ; Peng, Shushi ; Song, Yang ; Vitasse, Yann ; Zeng, Zhenzhong ; Zhao, Hongfang ; Zhou, Guiyun ; Peñuelas, Josep ; Janssens, Ivan A
Format: electronic Article
Language:English
ISSN:1432-1254
Item Description:Date Completed 11.04.2017
Date Revised 13.11.2018
published: Print-Electronic
Citation Status MEDLINE
Copyright: From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine
Physical Description:Online-Ressource
Subjects:
Other Editions:Show all 2 Editions
QR Code: Show QR Code